Vol. 13, No. 6, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Positivity functions for curves on algebraic varieties
1243–1279

Brian Lehmann and Jian Xiao

The congruence topology, Grothendieck duality and thin groups
1281–1298

Alexander Lubotzky and Tyakal Nanjundiah Venkataramana

On the ramified class field theory of relative curves
1299–1326

Quentin Guignard

Blow-ups and class field theory for curves
1327–1351

Daichi Takeuchi

Algebraic monodromy groups of $l$-adic representations of Gal$(\overline{\mathbb{Q}} /\mathbb{Q})$
1353–1394

Shiang Tang

Weyl bound for $p$-power twist of $\mathrm{GL}(2)$ $L$-functions
1395–1413

Ritabrata Munshi and Saurabh Kumar Singh

Examples of hypergeometric twistor $\mathcal{D}$-modules
1415–1442

Alberto Castaño Domínguez, Thomas Reichelt and Christian Sevenheck

Ulrich bundles on K3 surfaces
1443–1454

Daniele Faenzi

Unlikely intersections in semiabelian surfaces
1455–1473

Daniel Bertrand and Harry Schmidt

Congruences of parahoric group schemes
1475–1499

Radhika Ganapathy

An improved bound for the lengths of matrix algebras
1501–1507

Yaroslav Shitov